# SDR 9509812255

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Quantity Trans
- Part number: EA1093A2408
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO YUL, A-SYSTEM HYDRAULIC QUANTITY DECREASED TO 1.0 GALLON DURING GEAR/FLAP RETRACTION.  AFTER RETRACTION WAS COMPLETED, QUANTITY INDICATED 1.5 GALLONS.  FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A-SYSTEM QUANTITY TRANSMITTER AND SERVICED TO 4.2 GALLONS.  LEAK AND OPERATIONAL CHECK NORMAL.
